# SDR REXA2014053000559

- Difficulty date: May 30, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 14,814 hours, 9,345 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-101 LT SEAT TRACK IN FRONT OF FWD LAVATORY HAS CORROSION ON FWD END.  R & R LT SEAT TRACK IN FRONT OF FWD LAVATORY IAW AMM 53-00-49-000-801-A07 & AMM 53-00-49-400-801-A07.
